# SDR CALA2023073102375

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 44,701 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 156260
- Condition: Inoperative
- Location: M2503
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2503 SHUTS OFF PRIOR TO 15 MINUTE MIN (REF. AAR NR 99977004). REMOVED LOWER SIDEWALL PANEL TO ACCESS M2503. REPLACED M2503 BATTERY PACK WITH NEW. RE-INSTALLED LOWER SIDEWALL PANEL IAW AMM 35-51-06-960-805. OP CHECK GOOD.
